# SDR DHLA2008745536

- Difficulty date: September 4, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 6917929
- Condition: Corroded
- Location: Bs 869
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN STA 869 AT RBL 25 AND 45 BL0 LBL 25 AND LBL 45 FALSE CARGO TRACK SUPPORT BRACKETS WITH CORROSION.
